# SDR V0XD20180517010

- Difficulty date: April 29, 2018
- Submitted: May 17, 2018
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: FABRICATED
- Condition: Gouged
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FUSELAGE, BS 977, STRINGER 27, TRIPLER GOUGED.  REMOVED AND REPLACED THE TRIPLER IAW REO 670-53-61-56,2 REV A.
